Flavoured Jets at the LHC

Europe/London
PH8 (Physics)

PH8

Physics

Durham University, UK
Joey Huston (Michigan State University), Michael Spannowsky (IPPP, Durham University), Simone Marzani (Università di Genova and INFN Sezione di Genova)
Description

Heavy-flavour jets play a central role in LHC phenomenology, ranging from Higgs boson physics, searches for new particles, as well as measurements of Standard Model properties. 

 

Rapid progress on the experimental side has been matched by novel high-precision theoretical calculations, which include NNLO corrections in QCD. In order to exploit this progress, new jet algorithms that allow for jet flavour labelling in an infra-red and collinear (IRC) safe way have been proposed. 

 

This workshop aims to bring together theorists and experimentalists working on this topic to assess the experimental feasibility of these new jet algorithms quantitatively.

 

The workshop will take place in PH8 in the main physics building (see attached map).

 

Zoom link: https://durhamuniversity.zoom.us/j/92962841255?pwd=zohy9rkEK7taS9CaFsd6yAD5nLZ3wc.1

Registration
Participants
  • Alberto Rescia
  • Andrea Ghira
  • Arnd Behring
  • Ezra Lesser
  • Federico Sforza
  • Francesco Giuli
  • Gavin Salam
  • Giovanni Stagnitto
  • Leticia Cunqueiro
  • NIMA ZARDOSHTI
  • Patricia Rebello Teles
  • Radoslaw Grabarczyk
  • Roy Stegeman
  • Simone Marzani
  • Stephen Jones
  • Yi Yu
  • +5
    • 10:00 AM 11:00 AM
      Theory overview PH8

      PH8

      Physics

      Durham University, UK
      • 10:00 AM
        Flavour and IRC safety 30m
        Speaker: Gavin Salam (University of Oxford and All Souls College)
      • 10:30 AM
        Les Houches flavour studies 30m
        Speaker: Dr Giovanni Stagnitto (University Milano Bicocca)
    • 11:00 AM 11:30 AM
      Coffee break 30m PH8

      PH8

      Physics

      Durham University, UK
    • 11:30 AM 12:30 PM
      Jet substructure PH8

      PH8

      Physics

      Durham University, UK
      • 11:30 AM
        Heavy flavour jet substructure 30m
        Speaker: Mr Andrea Ghira (Università di Genova and INFN Sezione di Genova)
      • 12:00 PM
        ATLAS jet substructure studies 30m
        Speaker: Mr Alberto Rescia (DESY and Università di Genova)
    • 12:30 PM 2:00 PM
      Lunch break 1h 30m PH8

      PH8

      Physics

      Durham University, UK
    • 2:00 PM 4:00 PM
      Experimental studies on jet flavour labelling PH8

      PH8

      Physics

      Durham University, UK
    • 4:00 PM 4:30 PM
      Coffee break 30m PH8

      PH8

      Physics

      Durham University, UK
    • 4:30 PM 6:00 PM
      Roundtable discussion PH8

      PH8

      Physics

      Durham University, UK
    • 7:00 PM 9:00 PM
      Dinner 2h

      Dinner will take place at Akarsu in Durham City Centre.

  • Wednesday, June 12
    • 9:00 AM 11:00 AM
      Parton Distribution Functions and measurements PH8

      PH8

      Physics

      Durham University, UK
      • 9:00 AM
        CT 30m
        Speaker: Joey Huston (Michigan State University)
      • 9:30 AM
        NNPDF 30m
        Speaker: Roy Stegeman (The University of Edinburgh)
      • 10:00 AM
        Z + heavy flavour in ATLAS 30m
        Speaker: Yi Yu (University of Science and Technology of China)
      • 10:30 AM
        Discussion 30m
    • 11:00 AM 11:30 AM
      Coffee break 30m PH8

      PH8

      Physics

      Durham University, UK
    • 11:30 AM 12:30 PM
      Precision calculations PH8

      PH8

      Physics

      Durham University, UK
      • 11:30 AM
        Flavour jet algorithms in fixed-order calculations 30m
        Speaker: Dr Arnd Behring (CERN)
      • 12:00 PM
        Heavy flavours in parton showers 30m
        Speaker: Peter Richardson (IPPP)
    • 12:30 PM 1:30 PM
      Lunch break 1h PH8

      PH8

      Physics

      Durham University, UK